# SDR DALA2021020200632

- Difficulty date: January 13, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 86,430 hours, 39,897 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3221 ALL 4 DOORS SHOW RED PRESSURE LIGHT AT BLOCK END. REPEAT WRITE UP. CORRECTIVE ACTION: R/R CABIN PRESSURE DETECTION SWITCH PER A320 AMM 52-73 OPS CHECK GOOD. (7526744)
